American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Yong Zhang. Weak amenability of commutative Beurling algebras. Proc. Amer. Math. Soc. 142 (2014) 1649-1661.
Abstract, references, and article information   
View Article: PDF

[2] Matthias Neufang. On the topological centre problem for weighted convolution algebras and semigroup compactifications. Proc. Amer. Math. Soc. 136 (2008) 1831-1839. MR 2373615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Wlodzimierz Bak and Andrzej Hulanicki. Remarks on spectra and $L^1$ multipliers for convolution operators. Proc. Amer. Math. Soc. 134 (2006) 1467-1472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Colin C. Graham. A B.A.I. proof of the non-Arens regularity of $L^1(\mathcal G)$. Proc. Amer. Math. Soc. 133 (2005) 163-165. MR 2085165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Colin C. Graham. Local existence of $\mathcal{K}$-sets, projective tensor products, and Arens regularity for $A(E_{1}+\dots +E_{n})$. Proc. Amer. Math. Soc. 132 (2004) 1963-1971. MR 2053967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sandy Grabiner. Weak$^{*}$ properties of weighted convolution algebras. Proc. Amer. Math. Soc. 132 (2004) 1675-1684. MR 2051128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mats Anders Olofsson. Absolutely continuous measures on non quasi-analytic curves with independent powers. Proc. Amer. Math. Soc. 129 (2001) 515-524. MR 1797134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Filali. Finite-dimensional left ideals in some algebras associated with a locally compact group . Proc. Amer. Math. Soc. 127 (1999) 2325-2333. MR 1487366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Filali. Finite-dimensional right ideals in some algebras associated with a locally compact group . Proc. Amer. Math. Soc. 127 (1999) 1729-1734. MR 1473666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Osamu Hatori. Measures with natural spectra on locally compact abelian groups. Proc. Amer. Math. Soc. 126 (1998) 2351-2353. MR 1443389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Anthony To-ming Lau, Peter F. Mah and Ali Ülger. Fixed point property and normal structure for Banach spaces associated to locally compact groups. Proc. Amer. Math. Soc. 125 (1997) 2021-2027. MR 1372037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul L. Patterson. Involutions on algebras arising from locally compact groups . Proc. Amer. Math. Soc. 121 (1994) 739-745. MR 1185273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sin-ei Takahasi and Osamu Hatori. Commutative Banach algebras which satisfy a Bochner-Schoenberg-Eberlein type-theorem . Proc. Amer. Math. Soc. 110 (1990) 149-158. MR 1017008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William C. Connett and Alan L. Schwartz. A Hardy-Littlewood maximal inequality for Jacobi type hypergroups . Proc. Amer. Math. Soc. 107 (1989) 137-143. MR 961411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alan L. Schwartz. Correction to: ``Classification of one-dimensional hypergroups'' . Proc. Amer. Math. Soc. 107 (1989) 285. MR 979213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alan L. Schwartz. Classification of one-dimensional hypergroups . Proc. Amer. Math. Soc. 103 (1988) 1073-1081. MR 954986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Martha K. Smith. Central zero divisors in group algebras . Proc. Amer. Math. Soc. 91 (1984) 529-531. MR 746082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Enji Sato. On maximal ideals depending on some thin sets in $M(G)$ . Proc. Amer. Math. Soc. 87 (1983) 131-136. MR 677248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Tomasz Przebinda. Holomorphicity of a class of semigroups of measures operating on $L\sp{p}(G/H)$ . Proc. Amer. Math. Soc. 87 (1983) 637-643. MR 687632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Harald Rindler. Approximate units in ideals of group algebras . Proc. Amer. Math. Soc. 71 (1978) 62-64. MR 0492054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] John C. Martin. Limits of successive convolutions . Proc. Amer. Math. Soc. 59 (1976) 52-54. MR 0412734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Keiji Izuchi. On a problem of J. L. Taylor . Proc. Amer. Math. Soc. 53 (1975) 347-352. MR 0382998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Charles D. Lahr. Multipliers for $l\sb{1}$-algebras with approximate identities . Proc. Amer. Math. Soc. 42 (1974) 501-506. MR 0330922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Colin C. Graham. Interpolation sets for convolution measure algebras . Proc. Amer. Math. Soc. 38 (1973) 512-522. MR 0318778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sadahiro Saeki. Certain elements in quotients of measure algebras . Proc. Amer. Math. Soc. 38 (1973) 437-440. MR 0338689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert Kaufman. Kronecker sets and metric properties of $M\sb{0}$-sets . Proc. Amer. Math. Soc. 36 (1972) 519-524. MR 0310540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. T. Burnham. Nonfactorization in subsets of the measure algebra . Proc. Amer. Math. Soc. 35 (1972) 104-106. MR 0298342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] P. F. Renaud. Centralizers of Fourier algebra of an amenable group . Proc. Amer. Math. Soc. 32 (1972) 539-542. MR 0293019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1